Alert archive / Iowa / Wind Chill Advisories in 2011
Wind Chill Advisory 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Jan 1, 2011, 3:28 AM CST for 4 counties in Iowa; Dakota County, Dixon County, Nebraska; Clay County, Union County, South Dakota. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 3:28 AM CST (09:28 UTC)
- Expired
- Jan 1, 2011, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Sioux Falls, SD
Counties Lyon County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Clay County, SD, Union County, SD
The radar
The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588 WWUS43 KFSD 010928 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 328 AM CST SAT JAN 1 2011 .STRONG LOW PRESSURE CENTERED OVER NORTHERN MINNESOTA THIS MORNING WILL SLOWLY SHIFT EAST INTO THE GREAT LAKES REGION AND SOUTHERN ONTARIO TODAY. STRONG NORTHWEST WINDS WILL OCCUR ON THE BACKSIDE OF THIS LOW PRESSURE SYSTEM...WITH 30 TO 40 MPH WINDS COMMON ACROSS EASTERN SOUTH DAKOTA...SOUTHWEST MINNESOTA AND NORTHWEST IOWA TODAY. THESE STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW IN AREAS WHICH HAS RECENTLY RECEIVED NEW SNOW THE PAST FEW DAYS. VISIBILITIES WILL DROP TO LESS THAN ONE QUARTER MILE IN OPEN AREAS. IN ADDITION...BITTERLY COLD WIND CHILLS WILL BE FOUND ACROSS THE AREA THIS MORNING. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AND EVENING AS WINDS BEGIN TO SUBSIDE. SDZ040-055-011730- /O.CAN.KFSD.WS.W.0005.000000T0000Z-110101T1800Z/ /O.EXB.KFSD.BZ.W.0004.000000T0000Z-110102T0000Z/ BROOKINGS-LAKE- INCLUDING THE CITIES OF...BROOKINGS...MADISON 328 AM CST SAT JAN 1 2011 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW AND SIGNIFICANTLY REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES OF A QUARTER MILE OR LESS IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT SNOWFALL...BLOWING SNOW...OR DANGEROUS WIND CHILLS ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ SDZ060-061-065-011730- /O.CAN.KFSD.WS.W.0005.000000T0000Z-110101T1800Z/ /O.EXB.KFSD.BZ.W.0004.000000T0000Z-110101T2200Z/ HANSON-MCCOOK-HUTCHINSON- INCLUDING THE CITIES OF...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...PARKSTON...FREEMAN...MENNO... TRIPP 328 AM CST SAT JAN 1 2011 ...BLIZZARD WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW AND SIGNIFICANTLY REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES OF A QUARTER MILE OR LESS IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ SDZ068-011730- /O.CAN.KFSD.WS.W.0005.000000T0000Z-110101T1800Z/ /O.EXB.KFSD.WW.Y.0023.000000T0000Z-110102T0000Z/ BON HOMME- INCLUDING THE CITIES OF...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR 328 AM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW...REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IAZ001-012-020-031-NEZ013-014-SDZ070-071-011730- /O.CAN.KFSD.WW.Y.0023.000000T0000Z-110101T1800Z/ /O.EXA.KFSD.WC.Y.0007.000000T0000Z-110101T1800Z/ LYON-SIOUX-PLYMOUTH-WOODBURY-DIXON-DAKOTA-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...LE MARS...SIOUX CITY... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 328 AM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...WEST TO NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS THIS MORNING. * WIND CHILL VALUES...WIND CHILL VALUES 20 BELOW TO 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING...WITH WIND CHILLS OF 20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MNZ081-089-011730- /O.CAN.KFSD.WC.Y.0007.000000T0000Z-110101T1800Z/ /O.EXB.KFSD.WW.Y.0023.000000T0000Z-110102T0000Z/ COTTONWOOD-NOBLES- INCLUDING THE CITIES OF...WINDOM...MOUNTAIN LAKE...WORTHINGTON 328 AM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW...REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ MNZ071-072-097-SDZ056-011730- /O.UPG.KFSD.WW.Y.0023.000000T0000Z-110101T1800Z/ /O.EXB.KFSD.BZ.W.0004.000000T0000Z-110102T0000Z/ LINCOLN-LYON-PIPESTONE-MOODY- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...PIPESTONE...FLANDREAU 328 AM CST SAT JAN 1 2011 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW AND SIGNIFICANTLY REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES OF A QUARTER MILE OR LESS IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ SDZ038-039-050-052>054-057>059-063-064-011730- /O.EXT.KFSD.BZ.W.0004.000000T0000Z-110101T2200Z/ BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...WAGNER...PLATTE...LAKE ANDES... MARTY...ARMOUR...CORSICA...DELMONT 328 AM CST SAT JAN 1 2011 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW AND SIGNIFICANTLY REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES OF A QUARTER MILE OR LESS IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. IN ADDITION... WIND CHILLS WILL BE AT DANGEROUS LEVELS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED... STAY WITH YOUR VEHICLE. && $$ MNZ080-098-SDZ062-066-067-069-011730- /O.EXT.KFSD.WW.Y.0023.000000T0000Z-110102T0000Z/ MURRAY-ROCK-MINNEHAHA-TURNER-LINCOLN-YANKTON- INCLUDING THE CITIES OF...SLAYTON...FULDA...LUVERNE... SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY... CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...YANKTON 328 AM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW...REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR TODAY...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS MORNING. THESE WINDS WILL CONTINUE INTO THE AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IAZ002-003-013-014-021-022-032-MNZ090-011730- /O.CON.KFSD.WC.Y.0007.000000T0000Z-110101T1800Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...CHEROKEE... STORM LAKE...IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON... LAKEFIELD 328 AM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...WEST TO NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS THIS MORNING. * WIND CHILL VALUES...WIND CHILL VALUES 20 BELOW TO 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING...WITH WIND CHILLS OF 20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ 97
1 follow-up statement
252 WWUS43 KFSD 011801 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1201 PM CST SAT JAN 1 2011 .STRONG LOW PRESSURE CENTERED OVER NORTHERN MINNESOTA THIS MORNING WILL SLOWLY SHIFT EAST INTO THE GREAT LAKES REGION AND SOUTHERN ONTARIO TODAY. STRONG NORTHWEST WINDS WILL OCCUR ON THE BACKSIDE OF THIS LOW PRESSURE SYSTEM...WITH 25 TO 35 MPH WINDS COMMON ALONG AND EAST OF INTERSTATE 29 THIS AFTERNOON. CONDITIONS WILL CONTINUE TO IMPROVE THIS AFTERNOON WEST OF INTERSTATE 29 AS WINDS SLOWLY DECREASE. BLOWING SNOW WILL STILL OCCUR ALONG AND EAST OF INTERSTATE 29 THROUGH THE AFTERNOON WITH THE WORST CONDITIONS EXPECTED IN THE VICINITY OF THE BUFFALO RIDGE NORTH OF HIGHWAY 23 IN SOUTHWEST MINNESOTA. SDZ040-056-012200- /O.EXP.KFSD.BZ.W.0004.000000T0000Z-110101T1800Z/ /O.CON.KFSD.WW.Y.0023.000000T0000Z-110101T2200Z/ BROOKINGS-MOODY- INCLUDING THE CITIES OF...BROOKINGS...FLANDREAU 1201 PM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...BLIZZARD WARNING WILL EXPIRE AT NOON CST TODAY... THE BLIZZARD WARNING WILL EXPIRE AT NOON CST TODAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW THROUGH EARLY AFTERNOON...REDUCING VISIBILITIES IN OPEN AREAS. WINDS WILL BEGIN SLOWLY TO DECREASE IN THE MID AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH EARLY AFTERNOON. WINDS WILL DECREASE LATE THIS AFTERNOON. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES...ESPECIALLY IN OPEN AREAS OUTSIDE OF TOWNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SDZ038-039-050-052>055-057>061-063>065-011915- /O.EXP.KFSD.BZ.W.0004.000000T0000Z-110101T1800Z/ BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA- DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...CHAMBERLAIN...KIMBALL... PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA... EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...WAGNER... PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT... PARKSTON...FREEMAN...MENNO...TRIPP 1201 PM CST SAT JAN 1 2011 ...BLIZZARD WARNING WILL EXPIRE AT NOON CST TODAY... THE BLIZZARD WARNING WILL EXPIRE AT NOON CST TODAY. * WIND AND VISIBILITY...WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON. THIS WILL PRODUCE SOME PATCHY BLOWING SNOW THIS AFTERNOON REDUCING VISIBILITY TO LESS THAN A MILE IN OPEN AREAS AT TIMES THROUGH THE AFTERNOON. HOWEVER...WIDESPREAD BLOWING SNOW IS NOT EXPECTED $$ SDZ068-069-011915- /O.EXP.KFSD.WW.Y.0023.000000T0000Z-110101T1800Z/ BON HOMME-YANKTON- INCLUDING THE CITIES OF...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON 1201 PM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY. * WIND AND VISIBILITY...WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON. THIS WILL PRODUCE SOME PATCHY BLOWING SNOW THIS AFTERNOON REDUCING VISIBILITY TO LESS THAN A MILE IN OPEN AREAS AT TIMES THROUGH THE AFTERNOON. HOWEVER...WIDESPREAD BLOWING SNOW IS NOT EXPECTED $$ IAZ001>003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ070-071- 011915- /O.EXP.KFSD.WC.Y.0007.000000T0000Z-110101T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...JACKSON...LAKEFIELD... WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 1201 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ MNZ071-072-097-012200- /O.CON.KFSD.BZ.W.0004.000000T0000Z-110101T2200Z/ LINCOLN-LYON-PIPESTONE- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...PIPESTONE 1201 PM CST SAT JAN 1 2011 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE WIDESPREAD BLOWING SNOW AND SIGNIFICANTLY REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE LATE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING... ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR EARLY THIS AFTERNOON... BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL CONTINUE AT 25 TO 35 MPH THIS AFTERNOON WITH GUSTS OVER 40 MPH LIKELY. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES OF A QUARTER MILE OR LESS IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ MNZ080-081-089-098-SDZ062-066-067-012200- /O.CON.KFSD.WW.Y.0023.000000T0000Z-110101T2200Z/ MURRAY-COTTONWOOD-NOBLES-ROCK-MINNEHAHA-TURNER-LINCOLN- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...LUVERNE...SIOUX FALLS...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON... LENNOX...TEA...HARRISBURG 1201 PM CST SAT JAN 1 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING SNOW...REDUCING VISIBILITIES IN OPEN AREAS THROUGH THE DAY. WINDS WILL BEGIN SLOWLY TO DECREASE THIS AFTERNOON AND THEN QUICKLY DROP OFF THIS EVENING...ENDING THE THREAT OF BLOWING AND DRIFTING SNOW. * ACCUMULATIONS...A FEW SNOW FLURRIES WILL OCCUR THROUGH EARLY THIS AFTERNOON IN SOUTHWEST MINNESOTA...BUT NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. * WIND AND VISIBILITY...WEST TO NORTHWEST WINDS WILL BE 20 TO 30 MPH THIS AFTERNOON WITH GUSTS TO 40 MPH LIKELY...ESPECIALLY IN SOUTHWEST MINNESOTA. THE STRONG WINDS AND NEW SNOW COVER WILL RESULT IN BLOWING SNOW WITH VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES IN OPEN AREAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SCHUMACHER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Dec 31, 3:09 PM CST, 12 hours 19 minutes earlier.
Area forecast discussion, Dec 31, 3:09 PM CST, 12 hours 19 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
309 PM CST FRI DEC 31 2010
.DISCUSSION...
DRY SLOT QUICKLY EXPANDING BACK TO THE WEST SHUTTING DOWN SNOW
PRODUCTION FASTER THAN ANTICIPATED. HAVE CUT BACK FORECASTED SNOW
THIS EVENING AND EVENT SNOW TOTALS. AS SURFACE LOW LIFTS OFF TO THE
NORTHEAST...PRESSURE GRADIENT WILL INCREASE ACROSS THE AREA CREATING
BRISK NORTHWEST WINDS AND BITTERLY COLD WIND CHILLS. WHERE SLEET
WAS MOST PREVALENT ACROSS THE EASTERN CWA...WENT AHEAD AND ISSUED A
WIND CHILL ADVISORY. FURTHER TO THE WEST WHERE THERE WAS MORE
SIGNIFICANT SNOWFALL ACCUMULATION...ELECTED TO ISSUE A WINTER
WEATHER ADVISORY FOR BOTH BLOWING SNOW AND WIND CHILLS. WHERE
CONTINUED LIGHT SNOWFALL IS EXPECTED THROUGH THE EVENING AND SNOW
TOTALS ARE HIGHER...LEFT WINTER STORM WARNING AND BLIZZARD WARNING
IN EFFECT. HAVE LOWERED FORECAST LOWS TONIGHT WITH BITTERLY COLD AND
DRY AIRMASS UPSTREAM. KEPT READINGS ALONG THE BUFFALO RIDGE SLIGHTLY
WARMER AS HIGHER ELEVATION SHOULD RESULT IN MORE WIND KEEPING THEM
MARGINALLY WARMER.
SYSTEM LIFTS OUT TO THE NORTHEAST QUICKLY SATURDAY WITH ONLY A
LITTLE LIGHT SNOW POSSIBLE IN NORTHWEST PARTS OF THE AREA DURING THE
MORNING. STRONGEST OF WINDS EXPECTED DURING THE MORNING HOWEVER...SO
THREAT OF BLOWING SNOW WILL CONTINUE THROUGH MIDDAY...DIMINISHING IN
THE AFTERNOON...ESPECIALLY WEST...AS GRADIENT BEGINS TO SLACKEN WITH
DEPARTING LOW. WILL KEEP HEADLINES GOING THROUGH NOON...THOUGH
NORTHEAST PARTS OF THE CWA COULD SEE SOME AREAS OF BLOWING SNOW
CONTINUE INTO THE AFTERNOON. COLDEST AIR PARKED OVER THE REGION ON
SATURDAY/SATURDAY NIGHT...SO WILL SEE TEMPS SATURDAY STRUGGLE TO
CLIMB THROUGH THE SINGLE DIGITS ABOVE ZERO DESPITE STRONGLY MIXED
LOWER ATMOSPHERE.
DECREASING WINDS AND PARTIAL CLEARING EXPECTED SATURDAY NIGHT WILL
ALLOW TEMPS TO FALL TO 5 TO 15 BELOW ZERO MOST AREAS...COLDEST OVER
THE JAMES VALLEY WHERE LIGHTEST WINDS/DEEPEST SNOW COVER COINCIDE.
MAY NEED ADDITIONAL WIND CHILL HEADLINES FOR SOME AREAS NORTH OF
I-90 SATURDAY NIGHT...ESPECIALLY SWRN MN WHERE WINDS WILL STAY UP
A BIT LONGER ALONG THE BUFFALO RIDGE...BUT WILL HOLD OFF ON ANY
EXTENSIONS UNTIL SNOW/BLOWING SNOW CONCERNS ARE WINDING DOWN.
LOW LEVEL TEMPS BEGIN TO WARM SUNDAY...BUT WITH LIGHT WINDS AND
INCREASING CLOUDS AHEAD OF NEXT SHORTWAVE...WILL BE TOUGH TO FULLY
RECOVER AND WILL ONLY WARM MOST AREAS A FEW DEGREES OVER SATURDAY
READINGS.
NORTHWEST FLOW PATTERN PERSISTS THROUGH NEXT WEEK WITH UPPER LOW
CONTINUING TO DUMBBELL AROUND EASTERN CANADA/HUDSON BAY AND UPPER
RIDGE WORKING EAST THROUGH THE PACIFIC NORTHWEST. COUPLE OF WEAK
WAVES DROPPING ACROSS THE UPPER MIDWEST THROUGH THE PERIOD. FIRST
HAS DECENT TIMING AGREEMENT AMONGST MODELS TARGETING MONDAY/MONDAY
NIGHT...THOUGH MOISTURE PRETTY LIMITED AND MAIN ENERGY APPEARS TO
SLIDE NORTHEAST OF THE AREA. THUS WILL KEEP POPS IN JUST SLIGHT
CHANCE RANGE FOR NOW ACROSS THE NORTH/NORTHEAST PARTS OF THE CWA
WITH FLURRIES ELSEWHERE.
BROAD CYCLONIC FLOW PERSISTS THROUGH MIDWEEK SO WILL STICK WITH SKY
COVER IN HIGHER END OF PARTLY CLOUDY RANGE. LATE NEXT WEEK...GFS/GEM
PUSH BACKDOOR COLD FRONT THROUGH THE AREA THURSDAY...WITH 00Z ECMWF
ABOUT 24 HOURS SLOWER...AND ALSO MUCH WARMER AHEAD OF THE BOUNDARY
THAN GFS/GEM ARE INDICATING. HEDGING TOWARD FASTER SOLUTION FOR
NOW...BUT WITH UNCERTAINTY IN TIMING WILL NOT GO QUITE AS COLD AS
GFS WOULD SUGGEST...AND WILL ALSO LEAVE LATE WEEK PERIOD DRY FOR NOW
AS MOISTURE STILL PRETTY SPARSE IN THIS FAST NORTHWEST FLOW.
&&
.AVIATION...
SURFACE LOW PRESSURE OVER SOUTHERN MINNESOTA WILL LIFT NORTH
THROUGHOUT THE EVENING AND OVERNIGHT HOURS. AS THE CENTER OF LOW
PRESSURE MOVES AWAY FROM THE REGION...THE PRESSURE GRADIENT WILL
TIGHTEN RESULTING IN INCREASING WEST TO NORTHWEST WINDS ACROSS THE
REGION. THE INCREASED WINDS MAY RESULT IN SOME REDUCED VISIBILITIES
IN BLOWING SNOW...ESPECIALLY AT THE KHON TERMINAL. BLOWING SNOW WILL
CONTINUE THROUGHOUT THE DAY ON SATURDAY...BEFORE TAPERING OFF AS
WINDS DECREASE FROM WEST TO EAST. CEILINGS WILL IMPROVE FROM IFR
WITHIN THE BAND OF SNOW TO MVFR...TO LOW END VFR WHERE THEY WILL
REMAIN THROUGH MID-DAY SATURDAY. THEREAFTER...SKIES WILL BEGIN TO
CLEAR LEADING TO A VERY COLD NIGHT ACROSS THE REGION SATURDAY
NIGHT.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WINTER WEATHER ADVISORY UNTIL NOON CST SATURDAY FOR IAZ001-012-
020-031.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST SATURDAY
FOR IAZ002-003-013-014-021-022-032.
MN...WINTER WEATHER ADVISORY UNTIL NOON CST SATURDAY FOR MNZ071-072-
080-097-098.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST SATURDAY
FOR MNZ081-089-090.
NE...WINTER WEATHER ADVISORY UNTIL NOON CST SATURDAY FOR NEZ013-014.
SD...WINTER WEATHER ADVISORY UNTIL NOON CST SATURDAY FOR SDZ056-062-
066-067-069>071.
WINTER STORM WARNING UNTIL NOON CST SATURDAY FOR SDZ040-055-060-
061-065-068.
BLIZZARD WARNING UNTIL NOON CST SATURDAY FOR SDZ038-039-050-
052>054-057>059-063-064.
&&
BT/JHHazardous weather outlook, Dec 31, 4:37 PM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SIOUX FALLS SD 437 PM CST FRI DEC 31 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 437 PM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER... SNOW WILL CONTINUE TO DECREASE TONIGHT...WITH ADDITIONAL ACCUMULATIONS OF LESS THAN AN INCH. INCREASING WEST TO NORTHWEST WINDS WILL CAUSE BLOWING OF THE FRESH SNOW COVER TONIGHT INTO NEW YEARS DAY...ALONG WITH DANGEROUS WIND CHILLS. THE BLOWING SNOW WILL VARY ACCORDING TO HOW MUCH NEW SNOW FELL. BLIZZARD CONDITIONS WITH WIDESPREAD VISIBILITIES OF A QUARTER MILE OR LESS ARE EXPECTED ALONG AND WEST OF A DE SMET TO MITCHELL TO PICKSTOWN SOUTH DAKOTA LINE. THE REDUCED VISIBILITIES WILL BE LESS WIDESPREAD EAST OF THIS AREA. LITTLE OR NO VISIBILITY REDUCTION IS EXPECTED IN THE LIGHT SNOWFALL AREAS OF SOUTHWEST MINNESOTA AND NORTHWEST IOWA...MAINLY THE PLACES THAT ARE NOT ADJACENT TO SOUTH DAKOTA. THE WINDS CHILLS WILL DROP TO 20 BELOW TO 35 BELOW ZERO OVER THE AREA TONIGHT. WIND AND FOG... WEST TO NORTHWEST WINDS WILL INCREASE FROM THE WEST TONIGHT TO 20 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO WILL CONTINUE THROUGH NEW YEARS MORNING...THEN SLOWLY ABATE LATER IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:28 AM CST | Blizzard Warning | FSD | Brookings, Hanson, Hutchinson, Lake, McCook, Moody | 13 hr |
| Jan 1, 3:28 AM CST | Winter Weather Advisory | FSD | Bon Homme | 13 hr |
Nearby
Wind Chill Advisories in Iowa, 2011Wind Chill Advisories in Nebraska, 2011Wind Chill Advisories in South Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.